advertisement

Hypertension

Question
Posted by: Nomfundo | 2019/02/01

Q.

Hypertension

Hi Doc I have a problem of hypertension meaning blood pressure is high. In clinic they put me on amlodipine with water tables but they gave me problems. So stopped using it then they put me on amlodipine with anatenolol. My feet was swollen I stopped using atenolol, I'm continuing with amlodipine. Now every morning it's very high, sometimes whole day especially if I'm doing something. I don't know why and I don't like CSE. I have to start exercising now. I'm not sure if it is hot flushes but when I check it is still high. Please help me

Expert's Reply

A.

Hypertension expert
- 2019/02/01

You should see a good specialist physician.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.